# SDR DALA2015040702630

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1214-1226
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK SPLICES BOTH SIDES UPPER AND LOWER SURFACES BETWEEN BS Y= 1214 AND Y= 1226 AT AFT CARGO.  CORROSION WAS REMOVED AND NEW SPLICES WERE MANUFACTURED AND INSTALLED IAW DWG 5936660, REV BV, SRM 51-10-3,  PARS 21 & 14 AND 51-30-5.   LP 1892903.
